# SDR YENA2024021900278

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 13,960 hours, 4,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2359, JFK-BQN. 'DESCENDING THROUGH 6000 MY F0 ASKED IF I SMELLED FUMES,TO ME IT SMELLED LIKE A FAINT MUSTY DIRTY SOCKS AT 2000 FEET.F1 CALLED THE COCKPIT TO REPORT A FUMES EVENT. WITH A VERY STRONG MUSTY DIRTY SOCK SMELL PASSENGERS  WERE QUESTIONING WHAT THE SMELL ALL VENTS CLOSED AND MED ISSUES REPORTED ( PACKS ); COMPLIED WITH ENGINEERING REQUESTS PER TSI 53110/ MDDR 538602 CLEARED. MCC AND DISPATCH NOTIFIED.'
